ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS MYOGLOBIN REAGENT PACK; IN-VITRO DIAGNOSTICS
Back to Search Results |
| Catalog Number |
6801042 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected vitros myoglobin (myog) lot 2600 results were obtained when the customer was processing a single level of non-vitros biorad quality control fluid on a vitros xt 7600 integrated system.The assignable cause of the event could not be determined with the information provided.A review of historical quality control results for myog lot 2600 indicate that the biorad qc results were accurate and precise surrounding the days of the events of the event.Continual tracking and trending of complaints has not identified a possible issue with myog reagent lot 2600.However, as no alternate qc fluid was able to be processed in order to assess the performance of the vitros myog reagent lot 2600, a reagent related issue cannot be ruled out as a contributing factor to the event.No precision testing was performed on the vitros xt 7600 system to verify instrument performance.However, there was no indication of an instrument malfunction and biorad qc results were both accurate and precise.Therefore, an instrument related issue can be ruled out as a contributing factor to the event.The customer confirmed that they are following manufacturer recommendations for protocol and storage for their biorad qc fluid.Therefore, an issue related to improper storage or protocol is not a likely contributing factor of the event.
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros myoglobin (myog) lot 2600 results were obtained when the customer was processing a single level of non-vitros biorad quality control fluid on a vitros xt 7600 integrated system.Biorad level 1 (lot 1003100) myog results of 118.6, 116.0, 117.3, 120.6, and 120.3 ng/ml versus the expected result of 134.8 ng/ml (biorad peer mean) biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros myog results were obtained when the customer was processing a non-patient fluid.There was no allegation of patient harm as a result of this event.This report is number one of two mdrs for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).